# SDR QXEA2011103101097

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 8,297 hours, 9,274 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE GALLEY SERVICE DOOR IS DIFFICULT TO OPEN FROM THE OUTSIDE.  APPLIED LUBE TO THE AFT SERVICE DOOR OUTER HANDLE.  DOOR OPERATES NORMALLY.  NO FURTHER DEFECTS FOUND.  RETURNED TO SERVICE.  NO PARTS REPLACED.
